Injective shape deformations using cube-like cages

Jiri Kosinka*, Michael Barton

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

The present paper investigates an application of Warren's coordinates for convex polytopes to space deformations. We show that the use of cube-like cages presents a good compromise between the degrees of freedom of the deformation and the complexity of the mapping itself. As our main result we give simple sufficient conditions on injectivity of deformations based on cube-like cages.

Original languageEnglish (US)
Pages (from-to)309-318
Number of pages10
JournalComputer-Aided Design and Applications
Volume7
Issue number3
DOIs
StatePublished - 2010
Externally publishedYes

Keywords

  • Injectivity
  • Select barycentric coordinates
  • Shape deformation

ASJC Scopus subject areas

  • Computational Mechanics
  • Computer Graphics and Computer-Aided Design
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Injective shape deformations using cube-like cages'. Together they form a unique fingerprint.

Cite this